Bulletin of the Australian Mathematical Society

The BULLETIN of the Australian Mathematical Society began publication in 1969. Normally two volumes of three numbers are published annually. Since 2008 the journal has been published by Cambridge University Press.

image of coverpage from recent issue

Vol 94, No 3 (2016)

Table of Contents


D. Zhang, H. Zhao
R. Liu, X. Du, H. Jia
M. Hirano, K. Katata, Y. Yamasaki
M. Bliznac, A. Filipin
L. Hajdu, S. Laishram, M. Szikszai
D. Bourqui, J. Sebag
M. Zeng, G. Zhou
K. Ahmadi, R. Sazeedeh
C. Li, X. Yi, S. Qiao
H. Yu
R. R. Andruszkiewicz, M. Woronowicz
P. R. Jones
A. Sarizadeh
A. Priyadarshi
L. Lin, Y. Zhang
M. S. Hosseini, M. E. Omidvar
R. Allahyari, R. Arab, A. S. Haghighi
A. González, J. L. López-López

Abstracts of PhD Theses

A. Naheed